Some New Inclusion and Neighborhood Properties for Certain Multivalent Function Classes Associated with the Convolution Structure
J. K. Prajapat and
R. K. Raina
International Journal of Mathematics and Mathematical Sciences, 2008, vol. 2008, 1-9
Abstract:
We use the familiar convolution structure of analytic functions to introduce two new subclasses of multivalently analytic functions of complex order, and prove several inclusion relationships associated with the ( ð ‘› , ð ›¿ ) -neighborhoods for these subclasses. Some interesting consequences of these results are also pointed out.
Date: 2008
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2008/318582.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2008/318582.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:318582
DOI: 10.1155/2008/318582
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().